# SDR CA020325004

- Difficulty date: March 18, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna 172RG
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot
- Condition: Unapproved Part
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INSTALLATION OF UNAPPROVED PARTS AS DEFINED BY APPENDIX D - REPORTING UNAPPROVED PARTS USING THE SDR SYSTEM. PARAGRAPH (2)(C). LANDING GEAR PIVOTS DISCOVERED WHICH HAD MATERIAL REMOVED IN ORDER TO ADDRESS THE ISSUES RAISED BY AD 2000-06-06 C IN CONTRAVENTION OF CESSNA APPROVED PRACTICES.
